# SDR CA031210002

- Difficulty date: December 8, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Cessna 310R
- Aircraft time: 12,064 hours
- Engine: Cont IO520M
- Propeller: Mcauly 3AF32C*
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 646657A2
- Condition: Cracked
- Location: Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH TO LANDING RT ENGINE STARTED TO RUN ROUGH. PILOT LANDED WITHOUT INCIDENT. AIRCRAFT WAS BROUGHT INTO THE HANGER AND A DP TEST WAS CONDUCTED ON THE ENGINE AND NR 6 CYLINDER WAS FOUND TO BE CRACKED FROM THE TOP SPARK PLUG HOLE ALL THE WAY AROUND TO THE LOWER SPARK PLUG HOLE. CYLINDER WAS REMOVED AND NO OTHER DAMAGE WAS NOTED.
